# SDR SWAA2019032531050

- Difficulty date: March 17, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 55,649 hours, 27,469 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A83278
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FORWARD SIDE STRINGER CLIP MISSING AT BS 440, STR 24R.  R&R CLIP IAW EA.
